# SDR 2003UALA00686

- Difficulty date: September 12, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 10,121 hours, 2,541 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS ON AND OFF DURING TAXI.    CHECKED AND CYCLED COCKPIT, DOOR 1, DOOR 4 SWITCHES.
